CSpace
ON THE CONVERGENCE OF CONTINUOUS SEMI-MARTINGALES IN RN AND MARTINGALES IN A MANIFOLD
HE, SW; YAN, JA; ZHENG, WA
1983
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume986Pages:179-184
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1983SH89700018
PublisherTEXTILE RESEARCH INST
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27146
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHE, SW
Affiliation1.INST RECH MATH,STRASBOURG,FRANCE
2.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
3.INST ANGEW MATH,HEIDELBERG,FED REP GER
Recommended Citation
GB/T 7714
HE, SW,YAN, JA,ZHENG, WA. ON THE CONVERGENCE OF CONTINUOUS SEMI-MARTINGALES IN RN AND MARTINGALES IN A MANIFOLD[J]. LECTURE NOTES IN MATHEMATICS,1983,986:179-184.
APA HE, SW,YAN, JA,&ZHENG, WA.(1983).ON THE CONVERGENCE OF CONTINUOUS SEMI-MARTINGALES IN RN AND MARTINGALES IN A MANIFOLD.LECTURE NOTES IN MATHEMATICS,986,179-184.
MLA HE, SW,et al."ON THE CONVERGENCE OF CONTINUOUS SEMI-MARTINGALES IN RN AND MARTINGALES IN A MANIFOLD".LECTURE NOTES IN MATHEMATICS 986(1983):179-184.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HE, SW]'s Articles
[YAN, JA]'s Articles
[ZHENG, WA]'s Articles
Baidu academic
Similar articles in Baidu academic
[HE, SW]'s Articles
[YAN, JA]'s Articles
[ZHENG, WA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HE, SW]'s Articles
[YAN, JA]'s Articles
[ZHENG, WA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.